Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 2019, Volume 305, Pages 291–308 (Mi tm3978)  

This article is cited in 1 scientific paper (total in 1 paper)

Isoperimetric Inequalities for Higher Eigenvalues of the Laplace–Beltrami Operator on Surfaces

Alexei V. Penskoiab

a Faculty of Mechanics and Mathematics, Moscow State University, Moscow, 119991 Russia
b Faculty of Mathematics, National Research University Higher School of Economics, ul. Usacheva 6, Moscow, 119048 Russia

Abstract: Recent advances in isoperimetric inequalities for higher eigenvalues of the Laplace–Beltrami operator on the sphere and on the projective plane are discussed.

Funding Agency Grant Number
Russian Science Foundation 16-11-10260
This work is supported by the Russian Science Foundation under grant 16-11-10260 and performed at Moscow State University.


DOI: https://doi.org/10.4213/tm3978

Full text: PDF file (274 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2019, 305, 270–286

Bibliographic databases:

UDC: 514.76+517.9
Received: October 11, 2018
Revised: October 11, 2018
Accepted: November 30, 2018

Citation: Alexei V. Penskoi, “Isoperimetric Inequalities for Higher Eigenvalues of the Laplace–Beltrami Operator on Surfaces”, Algebraic topology, combinatorics, and mathematical physics, Collected papers. Dedicated to Victor Matveevich Buchstaber, Corresponding Member of the Russian Academy of Sciences, on the occasion of his 75th birthday, Trudy Mat. Inst. Steklova, 305, Steklov Math. Inst. RAS, Moscow, 2019, 291–308; Proc. Steklov Inst. Math., 305 (2019), 270–286

Citation in format AMSBIB
\Bibitem{Pen19}
\by Alexei~V.~Penskoi
\paper Isoperimetric Inequalities for Higher Eigenvalues of the Laplace--Beltrami Operator on Surfaces
\inbook Algebraic topology, combinatorics, and mathematical physics
\bookinfo Collected papers. Dedicated to Victor Matveevich Buchstaber, Corresponding Member of the Russian Academy of Sciences, on the occasion of his 75th birthday
\serial Trudy Mat. Inst. Steklova
\yr 2019
\vol 305
\pages 291--308
\publ Steklov Math. Inst. RAS
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3978}
\crossref{https://doi.org/10.4213/tm3978}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4017613}
\elib{https://elibrary.ru/item.asp?id=41685255}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2019
\vol 305
\pages 270--286
\crossref{https://doi.org/10.1134/S0081543819030167}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000491421700016}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85073562944}


Linking options:
  • http://mi.mathnet.ru/eng/tm3978
  • https://doi.org/10.4213/tm3978
  • http://mi.mathnet.ru/eng/tm/v305/p291

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Karpukhin M., Medvedev V., “On the Friedlander-Nadirashvili Invariants of Surfaces”, Math. Ann.  crossref  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:158
    References:11
    First page:22

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021